MAUDE Adverse Event Report: BECKMAN COULTER UNICEL DXH 800 COULTER CELLULAR ANALYSIS SYSTEM; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER UNICEL DXH 800 COULTER CELLULAR ANALYSIS SYSTEM; COUNTER, DIFFERENTIAL CELL
Model Number TN,DXH 800HEMATOLOGY SYSTEM WITH FLOOR STAND
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code Test Result (2695)
Date of Event 06/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On (b)(4) 2018, the field service engineer (fse) was at the customer site and reviewed some of the patient sample data in question.He confirmed there was an elevated plt issue.The instrument had not been in use since the problem was identified in the afternoon of (b)(6) 2018.The fse checked that the sweepflow spool had not de-primed and performed the sweepflow prime procedure.The fse then ran patient samples and verified that all plt aperture results matched.Service activity performed was verified to meet the specified requirements per established procedures.The failure mode is unknown.The cause of the erroneous results could not be determined with the information available.Patient information was not provided by the customer for this event.(b)(4).
 
Event or Problem Description
The customer reported that their unicel dxh 800 coulter cellular analysis system was generating high platelet (plt) results on patient samples which were significantly lower when repeated on the other unit in the laboratory.Customer stated that erroneous patient results (22 total) that were reported out were corrected and that they do not believe there was any change to patient treatment.The patient data that was provided by the customer are from the lis files.Customer does not print patient results but spot-checked a few patient results on the instrument and found the results erroneous results were not flagged by the instrument.

Brand Name
UNICEL DXH 800 COULTER CELLULAR ANALYSIS SYSTEM
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER
250 s. kraemer blvd.
brea CA 92821
MDR Report Key7708047
Report Number1061932-2018-01023
Device Sequence Number732325
Product Code GKZ
UDI-Device Identifier15099590672423
UDI-Public(01)15099590672423(11)NO-DATA
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K140911
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair,Recall,Modification/Adjustment
Type of Report Initial,Followup
Report Date (Section B) 08/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTN,DXH 800HEMATOLOGY SYSTEM WITH FLOOR STAND
Device Catalogue NumberB24802
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/23/2018
Supplement Date Received by Manufacturer07/30/2018
Initial Report FDA Received Date07/20/2018
Supplement Report FDA Received Date08/28/2018
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2050012-0730/2018-011-C
Patient Sequence Number1